# SDR IXXA07SMN071S

- Difficulty date: January 31, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 1616757
- Condition: Cracked
- Location: Zone 200
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A CRACKED LONGERON AT STATION 1776.000 LONGERON 17 RIGHT.  REMOVED DAMAGED LONGERON.  FABRICATED NEW LONGERON.  CLEANED, TREATED AND PRIMED AREA AND NEW LONGERON.  INSTALLED NEW LONGERON IAW DC8 SRM 53-5-1 FIG 7 SHEET 1 PAGE 22, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-8B, DC8 SRM 51-2-0 FIG 50, DC8 SRM 51-1-21, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
